Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 38, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 1, 2013, 9:06 AM CDT for Ottawa County, Oklahoma. It took effect at Nov 2, 2013, 1:00 AM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2013, 9:06 AM CDT (14:06 UTC)
- In effect from
- Nov 2, 2013, 1:00 AM CDT
- Expired
- Nov 2, 2013, 11:30 PM CDT
- In force
- 23 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.71 ft at Nov 2, 2013, 10:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
523 WGUS44 KTSA 011406 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 906 AM CDT FRI NOV 1 2013 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-012206- /O.NEW.KTSA.FL.W.0038.131102T0600Z-131103T0430Z/ /COMO2.1.ER.131102T0600Z.131102T1200Z.131102T2230Z.NO/ 906 AM CDT FRI NOV 1 2013 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce. * from late tonight to Saturday evening, or until the warning is cancelled. * At 8:00 AM Friday, the stage was 10.90 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late tonight and continue to rise to near 15.4 feet by Saturday morning. The river is expected to fall below flood stage late Saturday afternoon. This rise is in response to heavy rain that fell across southeast Kansas. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
3 follow-up statements
271 WGUS84 KTSA 011903 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 203 PM CDT FRI NOV 1 2013 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-020303- /O.EXT.KTSA.FL.W.0038.131102T0900Z-131103T0224Z/ /COMO2.1.ER.131102T0900Z.131102T1200Z.131102T2024Z.NO/ 203 PM CDT FRI NOV 1 2013 The Flood Warning continues for The Neosho River near Commerce. * from late tonight to Saturday evening, or until the warning is cancelled. * At 1:00 PM Friday, the stage was 12.34 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late tonight and continue to rise to near 15.2 feet by Saturday morning. The river is expected to fall below flood stage Saturday afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
630 WGUS84 KTSA 020210 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 910 PM CDT FRI NOV 1 2013 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-021010- /O.CON.KTSA.FL.W.0038.131102T0900Z-131103T0224Z/ /COMO2.1.ER.131102T0900Z.131102T1200Z.131102T2024Z.NO/ 910 PM CDT FRI NOV 1 2013 The Flood Warning continues for The Neosho River near Commerce. * from late tonight to Saturday evening, or until the warning is cancelled. * At 8:00 PM Friday, the stage was 13.71 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage early Saturday morning and continue to rise to near 15.2 feet by Saturday morning. The river is expected to fall below flood stage Saturday afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
493 WGUS84 KTSA 021355 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 855 AM CDT SAT NOV 2 2013 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-021425- /O.CAN.KTSA.FL.W.0038.000000T0000Z-131103T0224Z/ /COMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 855 AM CDT SAT NOV 2 2013 The Flood Warning is cancelled for The Neosho River near Commerce. * At 8:00 AM Saturday, the stage was 14.67 feet. * Flood stage is 15.0 feet. * Forecast...The Neosho River near Commerce will crest below flood stage at 14.8 feet this afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 1, 6:23 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 1, 6:23 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 623 AM CDT FRI NOV 1 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. NORTHWEST WINDS WILL GUST TO AROUND 20 KNOTS THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. && .PREV DISCUSSION... /ISSUED 354 AM CDT FRI NOV 1 2013/ DISCUSSION... MOSTLY CLEAR SKIES AND LIGHT WINDS WERE COMMON ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING. A LONG WAVE TROF AXIS REMAINED JUST TO THE WEST THIS MORNING...WITH A DRIER AND COOLER AIRMASS FILTERING SOUTHWARD BEHIND THE AXIS. THIS WAVE AXIS WILL CONTINUE TO SHIFT EASTWARD THROUGHOUT THE DAY WITH THE ONLY NOTICEABLE IMPACT TO THE REGION BEING A SHIFT IN SURFACE WINDS OUT OF THE NORTHWEST AND SOME CLOUD COVER. AHEAD OF THE AXIS TEMPERATURES TODAY SHOULD BE ABLE TO WARM INTO THE 60S TO LOW 70S FROM NORTH TO SOUTH. BEHIND THE EXITING WAVE...A RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE PLAINS FOR THE WEEKEND WITH COLD ADVECTION...CLEARING SKIES AND TEMPERATURES EXPECTED TO BE A BIT BELOW THE SEASONAL AVERAGE OVER THE CWA. LOWS SATURDAY AND ESPECIALLY SUNDAY MORNING COULD REACH NEAR FREEZING ACROSS FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. POSSIBLE FROST/FREEZE HEADLINES MAYBE POSSIBLE WITH THESE LOWS. DURING THE LATTER HALF OF THE WEEKEND ANOTHER LONG WAVE IS FORECAST TO DEVELOP OVER THE WESTERN CONUS AND MAKE ITS WAY THROUGH THE PLAINS BY THE MIDDLE PART OF NEXT WEEK. A COLD FRONT LOOKS TO SET UP OVER WESTERN KANSAS AND NEBRASKA MONDAY WITH GUSTY SOUTHERLY WINDS TRANSPORTING AMPLE AMOUNTS OF MOISTURE BACK INTO THE REGION. THIS WILL ALLOW FOR CHANCES FOR SHOWERS AND THUNDERSTORMS TO DEVELOP DURING THE DAY MONDAY AND CONTINUE INTO WEDNESDAY AS THE FRONT FINALLY PUSHES THROUGH THE CWA. WITH THE LARGE AMOUNTS OF MOISTURE FORECAST OVER THE REGION...WIDESPREAD RAIN SHOWERS WITH HEAVY RAINFALL AMOUNTS WILL AGAIN BE POSSIBLE OVER THE REGION...WITH TUESDAY AND TUESDAY NIGHT LOOKING TO BE THE GREATEST CHANCES. THUNDERSTORM CHANCES WILL ALSO BE POSSIBLE MONDAY THROUGH WEDNESDAY...HOWEVER...MARGINAL INSTABILITY/WEAK LAPSE RATES COULD KEEP THUNDER SOMEWHAT IN CHECK. THUS...WILL CARRY ISOLATED TO SCATTERED THUNDER. COLD FRONT SHOULD MOVE THROUGH THE REGION WEDNESDAY WITH PRECIP EXITING THE REGION BY WEDNESDAY AFTERNOON/EVENING. COOLER AND DRIER AIR SHOULD THEN PUSH INTO THE REGION FOR THE SECOND HALF OF THE WORK WEEK UNDERNEATH A HIGH PRESSURE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Nov 1, 5:05 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 AM CDT FRI NOV 1 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 AM CDT FRI NOV 1 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL AMOUNTS MAY RESULT IN SOME FLOODING POTENTIAL...ESPECIALLY TUESDAY AND TUESDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.